# SDR SCNA20221003115

- Difficulty date: June 16, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N821SY
- Make and model: Boeing 737-8FH
- Aircraft serial: 39952
- Aircraft time: 23,388 hours, 7,665 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WORK ORDER N/R-00002: EMERGENCY LIGHT BATTERY PACKS LH & RH AFT, AND LH FWD INOP.    RESOLUTION:  RE-CHARGED LH & RH AFT EMER. BATT. PACKS, REMOVED & REPLACED LH FWD EMER BATT, OP TEST OF THE EMER LIGHTS GOOD IAW B737 AMM 33-51-06-610-802 & 33-51-06-960-805.
